Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 10, Issue 1


Published
on

January 1, 2022


Pages

1-6


DOI

Article

Bernstein Type Inequalities between Composite Polynomials

Check for updates


Authors

Irfan Ahmed Faiq* Affiliation:
IOT, Zakura University of Kashmir, India 190006
and Abdul Liman Affiliation:
N.I.T, Srinagar, India-190006


Abstract

In this paper we consider a more general class of polynomials P(R(z)) introduced by Shah and Liman [10] of degree mr, where R(z) is a polynomial of degree at most r and prove number of inequalities concerning polynomials in the complex domain.


Keywords

Composite Polynomials, Complex Domain, Zeros, Inequaliti es.


Citation

Faiq, I. A. & Liman, A. (2022). Bernstein type inequalities between composite polynomials. Journal of Analysis & Number Theory, 10(1), 1–6. https://doi.org/10.18576/jant/100101

Published by: Engineering Journals

Engineering Journals Logo